# SDR SWIA202163044

- Difficulty date: October 31, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 46,142 hours, 39,408 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL PN.601R350121-1 IS CRAKED ON THE AFT SIDE OF THE FS.621 BULKHEAD, OTBD ON STGR.16L     (C-CHECK RO 12/04/2021)    REMOVED, LOCATED, DRILLED AND REPLACED INTERCOSTAL PN.601R350121-1 CRAKED ON THE AFT SIDE OF THE FS.621 BULKHEAD, OTBD ON STGR.16L IAW DWG 601-35012 REV -D, CRJ200 SRM 51-42-21 AND SRM 51-40-11. COMPLIED WITH 51-900-1003-SKY SEE CONTINUATION CARD FOR DETAILS
